Singular elliptic eigenvalue problems for equations and systems

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish
Title of host publicationSystems of Nonlinear Partial Differential Equations
EditorsJ. M. Ball
Place of PublicationDordrecht, Germany
PublisherSpringer
Pages373-384
ISBN (Electronic)9789400971899
ISBN (Print)9789027716293
Publication statusPublished - Jul 1983

Publication series

NameNATO ASI Series C
Number111

Cite this

Toland, J. F. (1983). Singular elliptic eigenvalue problems for equations and systems. In J. M. Ball (Ed.), Systems of Nonlinear Partial Differential Equations (pp. 373-384). (NATO ASI Series C; No. 111). Springer.